Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe stomach ache, joint pain. What can be done?

every morning i star the day by going to the toilet with bad stomach aches 3 4 or 5 times before lunch, this has been happening for years,in the last couple of months i have had no energy at all and have permanent upper stomach ache which never goes away i have trouble staying awake for more than 4 to 5 hours and my joints are always aching, and i have eye strain 24 7 years ago a doctor told me i had crohns then i moved towns and have never really looked into it, is this possible...
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello.If you have abdominal pain, diarrhea and lack of energy for many months/years you should be evaluated by a specialist in digestive.Crohn's disease is a possible diagnosis, but to confirm this diagnosis is necessary to do a colonoscopy.
Your symptoms may be due to pancreatic pathology, intestinal pathology...
Go to specialist in digestive as soon as possible.He will request additional tests to establish right diagnosis and treatment.
I wish you good health.
(If the answer has helped you, please indicate this)
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor